# SDR SWAA2023081578328

- Difficulty date: July 13, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N8546V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63574
- Aircraft time: 19,785 hours, 9,786 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VAPOR BARRIER TO CENTER TANK LWR SKIN SUPPORT ANGLE CRACKED AT STA 663.75 AND RBL 10<[01] REMOVED FASTENERS AT R/H VAPOR BARRIER TO CENTER TANK LWR SKIN SUPPORT ANGLE STA 663.75 RBL 10 IRW SRM 51-40-02  CUT OUT DAMAGE AT R/H VAPOR BARRIER TO CENTER TANK LWR SKIN SUPPORT ANGLE STA 663.75 RBL 10 IRW SRM 57-10-10-2R-5  FABRICATED REPAIR PARTS (SPLICE 2024T3.071; PO#2025162 AND REPAIR ANGLE 2024T3.063; PO#2021189) AT R/H VAPOR BARRIER TO CENTER TANK LWR SKIN SUPPORT ANGLE STA 663.75 AND RBL 10 AS PER SRM 57-10-10-2R-5  TREATED AND PRIMED R/H REPAIR PARTS AS PER AMM 51-21-41-701 AND AMM 51-21-72-370-804  APPLIED CAP SEAL TO ALL FASTENERS IN REPAIR AREA INCLUDING COLLARS IN CENTER TANK AS PER AMM 51-80-01-0G-0. SQUEEZE OUT TIME 11:45 AM; 7/25/2023; SQUEEZE OUT DRY TIME 1:45PM 7/25/20;[02] CARD COMPLETED ADDED DE LABOR ROW TO CLOSE CARD.
